Like anything we take into our bodies there are some side effects that come alongside vaping. For many people they are relatively benign, for a few they may cause some discomfort, but best of all is that none of them are cancer, heart disease and so on. Here’s a run through of the most common side effects that people experience through vaping.
This is a very common one and can be caused through a number of reasons.
- Vaping too much. This is especially the case when using high strength e liquids and vaping solidly throughout the day, try cutting back and lowering strength and see if that helps.
- One of the key ingredients of e liquids is Propylene Glycol that is known to cause dehydration, which can in turn cause headaches. Try e liquids that have a higher content of vegetable glycerin instead.
- Vape carefully! Try not to strain a muscle when taking a draw; if you’re struggling to get the vape through your device then there’s likely an issue with it.
- Be careful with caffeine. A small number of people become extra sensitive with caffeinated beverages when vaping – nobody quite knows why and it’s largely anecdotal, just one to be aware of.
Shakiness, Irritability & Sweats
This is very likely because you are either taking in too much or too little nicotine, and is especially common when people are making the transition over from nicotine.
- Try and find a level of nicotine that suits what you are accommodated to – heavy smokers will need correspondingly higher nicotine e liquids to start with.
- If symptoms persist it could be an allergy.
Dry Skin And/Or Mouth
This is really common and is again due to the dehydrating effects of thePropylene Glycol. It does this because it is ahygroscopic form of liquid that causes the mouth to hold moisture.
- Take small regular sips of water to keep hydrated.
In general, most of the side effects that come around through vaping are simply due to the amount of nicotine being ingested. It’s really easy to vape too much so perhaps try to regulate when and how much you take at a given time, and adjust the nicotine strength accordingly.
In very rare cases people may find themselves with dizziness, racing heartbeats and bleeding noses. Such symptoms may be an allergic reaction, or they could be the sign of something more serious. The best advice is to get checked out by the doctor especially if the symptoms continue after putting down the vape.